Kovariante Ableitung und die Cesàroschen Unbewegliohkeitsbedingungen

A., Wundheiler

Mathematische Zeitschrift (1933)

  • Volume: 36, page 104-109
  • ISSN: 0025-5874; 1432-1823

How to cite


Wundheiler, A.,. "Kovariante Ableitung und die Cesàroschen Unbewegliohkeitsbedingungen." Mathematische Zeitschrift 36 (1933): 104-109. <http://eudml.org/doc/168386>.

author = {Wundheiler, A.,},
journal = {Mathematische Zeitschrift},
pages = {104-109},
title = {Kovariante Ableitung und die Cesàroschen Unbewegliohkeitsbedingungen},
url = {http://eudml.org/doc/168386},
volume = {36},
year = {1933},

AU - Wundheiler, A.,
TI - Kovariante Ableitung und die Cesàroschen Unbewegliohkeitsbedingungen
JO - Mathematische Zeitschrift
PY - 1933
VL - 36
SP - 104
EP - 109
UR - http://eudml.org/doc/168386
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.